| Model Number |
SPMH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Hernia (2240); Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent a bilateral inguinal hernia repair procedure on (b)(6) 2008 and mesh was implanted.It was reported that the patient underwent mesh revision on (b)(6) 2017 due to hernia recurrence, chronic abdominal pain and bowel problems.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 10/28/2022.